MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APP

INSULET CORPORATION OMNIPOD 5 IOS APP
Model Number PT-002343
Medical Device Problem Codes Communication or Transmission Problem (2896); Reset Problem (3019)
Health Effect - Clinical Codes Dyspnea (1816); Hyperglycemia (1905); Nausea (1970); Vomiting (2144); Burning Sensation (2146); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient removed a pod and reinstalled the omnipod 5 application following a "pod is no longer connected to app, remove app and reinstall" alert on the app.Around the same time, the patient received a maximum storage alert on his iphone.Following the app reinstallation, the patient's setting on the app was erased and the patient was unable to resume treatment.The patient had no backup insulin available at that time.Consequently, the patient experienced hyperglycemia and was hospitalized with diabetic ketoacidosis on (b)(6) 2025.Symptoms reported include hyperglycemia, burning sensation, chemical taste in the mouth, nausea, vomiting, dyspnea, and sweating.The patient was treated with intravenous insulin and fluids.The patient was released the following day (b)(6) 2025f.
 
Additional Manufacturer Narrative
The device will not be available for investigation.We are unable to determine if any product condition could have contributed to the reported hospitalization and diabetic ketoacidosis.No lot release records were reviewed.Locked down smartphone: not available.Omnipod software app version: not available.Operating system: not available.Hardware: not available.Cgm sensor type: not available.*please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
OMNIPOD 5 IOS APP
Common Device Name
OMNIPOD 5 IOS APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key23787407
Report Number3004464228-2025-61926
Device Sequence Number5546330
Product Code QFG
UDI-Device Identifier10385083000459
UDI-Public(01)10385083000459
Combination Product (Y/N)N
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-002343
Device Catalogue NumberM009-2S-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age43 YR
Patient SexMale